# SDR AALA202201311297

- Difficulty date: January 27, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737*
- Aircraft serial: 40580
- Aircraft time: 34,464 hours, 14,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN ATTENDANT CEILING MOUNTED AREA CALL LIGHT AFT GALLEY INOPERATIVE. REMOVED AND REPLACED AFT GALLEY EMERGENCY EXIT PASSENGER CALL LIGHT ASSEMBLY PER AMM 33-51-01. OPERATIONS TESTED PER AMM 33-51-00.
